# SDR CA951114005

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7312 · Fuel Heater
- Part: Heat Exchanger
- Part number: 10718G
- Condition: Failed
- Location: Fuel/Oil
- Part time: 9,115 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)#2 ENGINE FUEL TEMP AT REDLINE IN CRUISE AND ON GROUND. OIL/FUEL HEAT EXCHANGER REPLACED.
